4 doctors weighed in:

Ezcessive Sweating, fatigue, shortness of breath, heart races, dizziness, memory loss, shakiness,blackouts. Wondering what is wrong?

4 doctors weighed in
Dr. Rony Gorges
Internal Medicine
2 doctors agree

In brief: Not sure...

but it doesn't sound like anything good.
See your doc and get some basic labs and an ECG to start. You might be severely hyperthyroid...the possibilities are many.

In brief: Not sure...

but it doesn't sound like anything good.
See your doc and get some basic labs and an ECG to start. You might be severely hyperthyroid...the possibilities are many.
Dr. Rony Gorges
Dr. Rony Gorges
Thank
Dr. Lynne Weixel
Clinical Psychology
1 doctor agrees

In brief: Anxiety, etc.

You need to talk with the provider who prescribed your psych medications.
Perhaps they are not at the right dosage or maybe different choices will help more. I'd also like you to consider psychotherapy to help you understand yourself better and to learn skills to avoid, reduce and manage your anxiety and depression. You might ask for a referral when you talk about the drugs. Best!

In brief: Anxiety, etc.

You need to talk with the provider who prescribed your psych medications.
Perhaps they are not at the right dosage or maybe different choices will help more. I'd also like you to consider psychotherapy to help you understand yourself better and to learn skills to avoid, reduce and manage your anxiety and depression. You might ask for a referral when you talk about the drugs. Best!
Dr. Lynne Weixel
Dr. Lynne Weixel
Thank
1 comment
Dr. Jan Lei Iwata
Have a thyroid panel done too, to check your thyroid antibodies and TSH and free T3, T4, and RT3. Do an EKG to make sure you don't have sinus tachycardia.
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors